Eye Care Community
severe blepharoconjunctivitis in right eye (picture)
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

severe blepharoconjunctivitis in right eye (picture)

After i was injected triamcinolone acetonide in one chalazion in my upper eyelid a year and a half ago, infection spread to my lower eyelid and conjunctiva. Since then I have been using several antibiotics with little help: ofloxacin, ciprofloxacin, monofloxacin, fusicid acid, chlortetracycline... Also anti-inflamatory drugs like Tobradex and FML which help reduce inflamation (inflammation) but not treat the cause.
What worries me now is that inflamation (inflammation) has reached near the cornea, as an incomplete bluish ring. May this threaten the cornea? My vision is not normal and i have had watery eye for about half a year now.
What treatment do you think will be best for this condition? Ciclosporine after a steroid, another antibiotic?
Thanks
http://www.medhelp.org/user_photos/show/198934?personal_page_id=993857
Related Discussions
5 Comments Post a Comment
Blank
233488_tn?1310696703
I would suggest a second opinion with a cornea/external disease specialist. Find one at www.aao.org or ask your present Eye MD to get a second opinion from the specialist he respects most. This is very unusual.  

JCH MD
Blank
Avatar_m_tn
whats the point of gradually reducing the dose of steroids used in ophthalmology? Ive never been told to do so.
Blank
Avatar_m_tn
whats the point of gradually reducing the dose of steroids used in ophthalmology? Ive never been told to do so.
Blank
233488_tn?1310696703
Long term steroid eye use like long term steroid use by pill form makes side effects almost inevitable. In the eye it includes cataracts, glaucoma and increased risk of fungus infections.

JCH MD
Blank
Avatar_m_tn
what causes the accumulation of foam along the eyelid margin? Is  it normal to have just one eye affected? May this condition reverse or the glands will be permanently damaged? When i use steroids some glands start functioning normally again.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Eye Care Answerers
Avatar_f_tn
Blank
CBCT
Trumbull, CT
Avatar_f_tn
Blank
Anomalychick
Jacksonville, FL
Avatar_m_tn
Blank
west98671
Avatar_n_tn
Blank
DonW66
Avatar_m_tn
Blank
KayakerNC
NC